# SDR ANCF2015040701

- Difficulty date: April 7, 2015
- Submitted: May 31, 2015
- Operation: Air carrier
- Aircraft: N696AV
- Make and model: Airbus A321-231
- Aircraft serial: 6138
- Aircraft time: 1,415,330 hours, 2,006 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SLIDES 1R DOES NOT DISPLAY SLIDE ARMED ON ECAM DOOR PAGE.  IAW AMM 52-71-00-820-002A01 THE ADJUSTMENT OF THE PROXIMITY SWITCHES OF PAX DOOR WAS PERFORMED, TESTED OK.
